# SDR USAASA01047

- Difficulty date: August 29, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A330-202
- Aircraft serial: 1134
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE FORWARD CLOSET EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRES IN THE WIRE HARNESS ASSEMBLY FOR THE FORWARD CLOSET.  OPERATIONALLY CHECKED OK.  (M)
